# SDR AALA202201119070

- Difficulty date: January 10, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N341SV
- Make and model: Boeing 737-8
- Aircraft serial: 44487
- Aircraft time: 2,053 hours, 807 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR DIFFICULT TO OPEN FROM CABIN WHEN UNLOCKED. LUBRICATED COCKPIT DOOR STRIKER LATCH. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-00-501.
